# SDR ASAA2016100918251

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,769 hours, 24,750 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Track
- Part number: 144A65931
- Condition: Out Of Adjust
- Location: Rt Ovr Wing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT AT SEAT 16F MAKES LOUD LEAKING NOISE IN FLIGHT.  PRESSURIZATION OPERATES NORMAL ALL PHASES OF FLIGHT. FAULT CODES D223616F AND D224216F.  ACFT GROUNDED. PRESSURIZED ACFT TO 2 PSI, FOUND RT OVERWING EXIT EXTERIOR HANDLE TO BE LEAKING.  ATTEMPTED TO OPEN EXIT DOOR & FOUND EXTREMELY HARD TO OPEN WITHOUT EXCESSIVE OF FORCE.  REMOVED LINER & FOUND AFT LOWER STOP TRACK OUT OF ADJUSTMENT. ADJUSTED THE STOP TRACK IAW AMM 52-22-00. DOOR NOW OPERATES NORMAL. REINSTALLED LINER IAW AMM 52-22-51. PRESSURIZED ACFT, NO LEAKS NOTED.
